# SDR SWAA2023113013638

- Difficulty date: October 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500/500A; LBL 25 TRANSITION ANGEL HAS CORROSION .<[01] BLENDED AREAS; REMOVED .010' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED SECTION OF TRANSITION ANGLE FROM STA. 480 +10 TO 500E + 10.;[02] FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5.;[03] FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5 AND EA# M-22-153-01550.;[04] C/W INSPECTION.;[05] COMPLETED REPAIR AND REPLACED SECTION OF ANGLE FROM STA. 480 + 10 TO 500E + 10 PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[06] RII; COMPLIED WITH INSPECTION; COMPLETED REPAIR AND REPLACED SECTION OF ANGLE FROM STA. 480 + 10 TO 500E + 10 PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[07] C/W INSPECTION OF N/R CARD 2821 AND INSTALLATION OF SIDE PLATE FROM STA 480+10 TO STA 500E +10. PER SRM 53-00-53-2R-5.
